# SDR UALA2009042401194

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,394 hours, 11,380 cycles
- Engine: Pwa PW4060
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1823T1001
- Part serial: 28
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ALT FLAP SYSTEM WILL NOT EXTEND AND THE TRAILING EDGE INDICATION COMES ON EVEN WITH HYDRAULICS.  NO MOVEMENT OF THE ALT SYSTEM (T/E SELECTED ONLY).  REPLACED ALTERNATE FLAP MOTOR.
